# SDR CALA2009122800774

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 20,906 hours, 7,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED R3 DOOR SLIDE LIGHT.  OPS CHECK GOOD IAW AMM 33-57-06.
